# SDR WX0A2022091274239

- Difficulty date: August 27, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 46,005 hours, 31,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0025 : 32779-31   AFT PASSENGER CABIN ON R2 DOOR SILL BEAM LOCATED AT FR 68-69  STRG 23RH CORROSION FOUND. / AFT PASSENGER CABIN ON R2 DOOR SILL BEAM LOCATED AT FR 68-69 STRG 23RH CORROSION REMOVED BY BLENDING AS PER SRM 51-74-00 AND FOUND OUT OF LIMITS AS PER SRM 53-41-14-283-002 MATERIAL REMOVED 0.029'' WHICH REPRESENT 40.8% MAXIMUM ALLOWABLE IS 25%. AREA REPAIRED AS PER SRM 53-41-14-300-001 FIG 001 PRINCIPLE 8. REPAIR CATEGORY A NO FURTHER ACTION REQUIRED. SEE AWS FOR REPAIR STEPS AND NDT REPORT MWO 52235-13"
